| Model Number |
DFT315 |
| Medical Device Problem Codes |
Defective Device (2588); Scratched Material (3020)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported during the intraocular lens implantation the lens was defective.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in b.5., d.5., and d.10 the manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and stated that, during surgery scratch on lens was noted.The surgery was completed with the standby lens and there were no complications or consequences to the patient additional information has been received stated that there was a patient contact, the lens was implanted and then explanted again.A replacement lens was implanted.Visual acuity and health of patient was not impacted.
Additional Manufacturer Narrative
The account indicated the use of a non-qualified cartridge and viscoelastic.The company 27.5 diopter is only qualified for use in the company cartridge.The qualified diopter range for the company cartridge is 10.0 - 25.0.The customer indicated the use of a qualified handpiece.The root cause for the reported complaint may be related to a failure to follow the ifu (instructions for use).The cartridge and viscoelastic indicated are not qualified for the lens model used.The company diopter is only qualified for use in the company cartridge.The qualified diopter range for the company cartridge is 10.0 - 25.0.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The product was not available for evaluation.The manufacturer internal reference number is: (b)(4).